# SDR FDEA202401030014

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 76,403 hours, 28,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118631821
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS ON FLOOR PANEL 242MDF.  PERMANET REPAIR HAS BEEN PERFORMED ON FLOOR PNL 242MDF IAW B757 SRM 53-00-50-2R   REPAIR #1 PARA 3.A.3 FIG 201 SHEET 1-2 NOT D-G.     MAJOR REPAIR
